MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO SELECT-14 SOFT PS 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO SELECT-14 SOFT PS 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Catalog Number SSFT215PRE
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is 2 of 2 reports.
 
Event or Problem Description
It was reported during a visit to customer, the doctor reported that there was an incident in which the coating peeled off on a subject guide wire used in the early stage of the product launch.No other information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4 gtin: corrected to ¿(b)(4).' d4 expiration date - added.H4 manufacturing date ¿ added.There are controls in the manufacturing process to ensure the product met specifications upon release.The subject guidewire device is not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported ¿guidewire ptfe coating peeling¿ could not be confirmed, and it cannot be confirmed that the device met specification, as the device was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that during a visit to inform the customer of the recall of synchro guidewires, the doctor reported an event in which the coating came off a synchro guidewire that had been used in the past.There was an incident in which the coating peeled off on a subject guide wire used in the early stage of the product launch.The answers to the additional questions were unknown.Guidewire ptfe coating is known to have the potential to peel during backloading of the guidewire through the introducer and also due to interaction with an under tightened torque device.It is unknown if either the introducer or the torque device were used with the guidewire.As the device was not returned and a review of all available information fails to indicate an assignable cause for the reported event, an assignable cause of undeterminable will be assigned to this complaint.This is 2 of 2 reports.

Brand Name
SYNCHRO SELECT-14 SOFT PS 215CM
Common Device Name
GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key19974072
Report Number3012931345-2024-00150
Device Sequence Number7057388
Product Code MOF
UDI-Device Identifier07613327508598
UDI-Public(01)07613327508598(17)240428(10)0000063125
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K202522
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2024
Device Catalogue NumberSSFT215PRE
Device Lot Number0000063125
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by Manufacturer10/03/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown